You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
SOBOLEV TYPE INTEGRODIFFERENTIAL EQUATION WITH NONLOCAL CONDITION IN BANACH SPACES
K. Balachandran and J. Y. Park
Taiwanese Journal of Mathematics
Vol. 7, No. 1 (March 2003), pp. 155-163
Published by: Mathematical Society of the Republic of China
Stable URL: http://www.jstor.org/stable/43833364
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper we prove the existence of mild and strong solutions of an integrodifferential equation of Sobolev type with nonlocal condition. The results are obtained by using uniformly continuous semigroups and the Schauder fixed point theorem.
Taiwanese Journal of Mathematics © 2003 Mathematical Society of the Republic of China